Far Eastern Mathematical Journal

To content of the issue


On the covering of radial segments under $p$-valent mappings of a disk and an annulus


V. N. Dubinin, V. Yu. Kim

2007, issue 1-2, Ñ. 40–47


Abstract
A covering theorem for radial segments is proved for p-valent functions in a circular annulus. As a corollary, a similar theorem for p-valent functions in a disc is obtained. These results contain many known covering theorems for conformal mappings.

Keywords:
$p$-valent function, conformal mapping, covering theorem, condenser capacity, dissymmetrization, Riemann surface

Download the article (PDF-file)

References

[1] G. M. Goluzin, Geometricheskaya teoriya funkcij kompleksnogo peremennogo, Nauka, M., 1966.
[2] G. Szego, “Jahresber”, Dtsch. Math. Ver., 31:42 (1922) (Aufgabe 2).
[3] V. N. Dubinin, “Ob odnom sposobe simmetrizacii”, Nauchnye trudy Kubanskogo gos. un-ta, 1974, ¹ 180, 50–64.
[4] V. N. Dubinin, “Simmetrizaciya v teorii funkcij kompleksnogo peremennogo”, Uspexi mat. nauk, 49:1(295) (1994), 3–76.
[5] V. N. Dubinin, “Teoremy pokrytiya otrezkov pri konformnom otobrazhenii kol'ca”, Izvestiya vuzov. Matematika, 1987, ¹ 9, 42–50.
[6] S. Kirsch, “Transfinite diameter, Chebyshev constant and capacity”, Handbook of complex analysis: Geometric function theory, v. 2, Elsevier, Amsterdam, 2005, 243–308.
[7] A. Gurvic, R. Kurant, Teoriya funkcij, Nauka, M., 1968, 648 s.
[8] V. N. Dubinin, Nekotorye primeneniya linejno-usrednyayushhego preobrazovaniya v teoremax pokrytiya, Dep. v VINITI, ¹ 770-77, Kubanskij gos. un-t, Krasnodar, 1977.
[9] V. Yu. Kim, O pokrytii radial'nyx otrezkov pri p-listnom otobrazhenii kol'ca, Preprint ¹ 2 In-ta prikl. matem. DVO RAN, Dal'nauka, Vladivostok, 2004, 11 s.
[10] V. N. Dubinin, V. Yu. Kim, “Usrednyayushhee preobrazovanie mnozhestv i funkcij na rimanovyx poverxnostyax”, Izvestiya vuzov. Matematika, 2001, ¹ 5, 21–29.
[11] G. M. Goluzin, “Nekotorye teoremy pokrytiya v teorii analiticheskix funkcij”, Matem. sb., 22:3 (1948), 353–372.
[12] M. Marcus, “Radial averaging of domains, estimates for Dirichlet integrals and applications”, J. anal. Math., 27 (1974), 47–78.

To content of the issue